Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 164, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 23, 2009, 7:12 PM CDT for 5 counties in Missouri; Adams County, Brown County, Illinois. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2009, 7:12 PM CDT (00:12 UTC)
- Expired
- Jun 23, 2009, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Adams County, IL, Brown County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:44 PM CDT | TSTM WND DMG | Canton, MO | POWER POLE SNAPPED |
| Jun 23, 7:48 PM CDT | TSTM WND DMG | Edina, MO | LARGE TREES LIMBS UP TO 8 INCHES IN DIAMETER DOWN |
| Jun 23, 7:52 PM CDT | TSTM WND DMG | 4 W Baring, MO | TREE DOWN ACROSS HIGHWAY 11 |
| Jun 23, 8:01 PM CDT | TSTM WND GST 51 | Quincy, IL | |
| Jun 23, 8:05 PM CDT | TSTM WND GST 67 | Quincy, IL | |
| Jun 23, 8:15 PM CDT | TSTM WND DMG | Lewistown, MO | POWER LINES AND TREE LIMBS DOWN ACROSS LEWIS COUNTY. |
| Jun 23, 8:15 PM CDT | TSTM WND DMG | Quincy, IL | TREES AND POWER LINES DOWN WITHIN THE CITY OF QUINCY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 5:52 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1824 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 240012
SVRLSX
ILC001-009-MOC103-111-127-137-205-240115-
/O.NEW.KLSX.SV.W.0164.090624T0012Z-090624T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
712 PM CDT TUE JUN 23 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
BROWN COUNTY IN WEST CENTRAL ILLINOIS...
KNOX COUNTY IN NORTHEAST MISSOURI...
LEWIS COUNTY IN NORTHEAST MISSOURI...
MARION COUNTY IN NORTHEAST MISSOURI...
NORTH CENTRAL MONROE COUNTY IN NORTHEAST MISSOURI...
SHELBY COUNTY IN NORTHEAST MISSOURI...
* UNTIL 815 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES EAST OF ATLANTA TO 7 MILES SOUTHWEST OF BEARDSTOWN...
AND MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
QUINCY...
PALMYRA...
HANNIBAL...
SHELBINA...
BUCKHORN...
CLARENCE...
MAUD...
PHILADELPHIA...
SHELBYVILLE...
PAYSON...
EMDEN...
BEVERLY...
WARREN...
FALL CREEK...
TAYLOR...
LEONARD...
KELLERVILLE...
BURTON...
BETHEL...
LIBERTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 4030 9196 4026 9194 4024 9153 4019 9146
4020 9094 4011 9091 4011 9071 4005 9068
3995 9053 3985 9059 3985 9092 3977 9092
3976 9137 3971 9134 3962 9229 3995 9229
3995 9232 4030 9235
TIME...MOT...LOC 0010Z 298DEG 13KT 3991 9226 3997 9053
$$
PRZYBYLINSKI1 follow-up statement
000
WWUS53 KLSX 240051
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
751 PM CDT TUE JUN 23 2009
ILC001-009-MOC103-111-127-137-205-240115-
/O.CON.KLSX.SV.W.0164.000000T0000Z-090624T0115Z/
BROWN IL-ADAMS IL-MONROE MO-MARION MO-SHELBY MO-LEWIS MO-KNOX MO-
751 PM CDT TUE JUN 23 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR KNOX...LEWIS...SHELBY...MARION...NORTHERN MONROE...ADAMS AND
BROWN COUNTIES...
AS OF 7:50 PM CDT...THERE HAS BEEN NO REPORTS OF SEVERE WEATHER IN
THE WARNED AREA.
AT 744 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HARTFORD TO CANTON...MOVING SOUTH AND SOUTHEAST AT 40
TO 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PALMYRA...SHELBINA...HANNIBAL...MAUD...PHILADELPHIA...SHELBYVILLE...
EMDEN...PAYSON...BEVERLY...WARREN...FALL CREEK...LIBERTY...
VERSAILLES...ADAMS...MARBLEHEAD...RICHFIELD...KINGSTON...PLAINVILLE
AND HUNNEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
INTENSE SQUALL LINES CAN OCCASSIONALY PRODUCE BRIEF TORNADOES IN
ADDITION TO WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT
IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE
POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.
&&
LAT...LON 4030 9196 4026 9194 4024 9153 4019 9146
4020 9094 4011 9091 4011 9071 4005 9068
3995 9053 3985 9059 3985 9092 3977 9092
3976 9137 3971 9134 3962 9229 3995 9229
3995 9232 4030 9235
TIME...MOT...LOC 0046Z 298DEG 13KT 3985 9211 3991 9038
$$
PRZYBYLINSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 6:28 PM CDT, 44 minutes earlier.
Area forecast discussion, Jun 23, 6:28 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
628 PM CDT TUE JUN 23 2009
.UPDATE...
/556 PM CDT TUE JUN 23 2009/
LARGE AREA OF CONVECTION ACROSS IOWA HAS DEVELOPED A STRONG COLD
POOL AND WILL CONTINUE TO DROP SOUTH INTO NORTHERN MISSOURI...PER
MEAN FLOW AND INSTABILITY AXIS. NEW SVR WATCH HAS BEEN ISSUED FOR
NORTHERN CWA...AND MAY NEED TO EXTEND FURTHER SOUTH DEPENDING ON
THE SPEED OF MCS. SEVERE WIND GUSTS TO 80 MPH WILL BE MAIN
CONVECTIVE THREAT.
CVKING
&&
.DISCUSSION...
/349 PM CDT TUE JUN 23 2009/
FOR THE NEAR TERM (TONIGHT - THURSDAY NIGHT)...
BIGGEST HAZARD FOR THE FORECAST ... CONTINUING HEAT. FOR THIS
AFTERNOON HEAT INDICIES RANGED BETWEEN THE 105-110 FOR PORTIONS
OF CENTRAL AND SOUTHERN MO...AS WELL AS SOUTHWESTERN IL...WITH
LOCATIONS IN THE METRO AREA REPORTING UPWARDS OF 118F. HIGH PRESSURE
WILL CONTINUE TO ALLOW FOR MOST CLEAR SKIES THRU THE EVENING HOURS
UNDER LIGHT AND VARIABLE WIND...BUT WILL HAVE TO MONITOR PRESENT
CONVECTION IN CENTRAL IA AND POTENTIAL IMPACTS OF SURFACE OUTFLOW
BOUNDARIES MOVING SOUTHWARD INTO FA. LATEST RUC SUGGESTS MEAN FLOW
TO CURVE THE CONVECTIVE FEATURE INTO NORTHERN PORTIONS OF THE FA AND
THUS HAVE INTRODUCED POPS FOR THE EVENING OVER THE AFOREMENTIONED
REGIONS.
INTO WEDNESDAY H500 TROF WILL DIG THRU SOUTHERN CANADA AND INTO THE
GREAT LAKES REGION AS UPPER LEVEL HIGH WILL RETROGRADE TO THE DESERT
SOUTHWEST AND RIDGE WILL BUILD EASTWARD. THIS WILL ALLOW FOR MORE
WEST-NORTHWESTERLY FLOW ALOFT...YET H850 TEMPS WILL RESIDE AROUND
+22C FOR THE MID-MS VALLEY. TEMPS AT THE SURFACE WILL RANGE IN THE
LOW TO MID 90S WITH HEAT INDICIES INTO THE 100-105F RANGE...WITH
LOCATIONS IN MAJOR METRO AREAS ABOVE 105F.
DIFFLUENT FLOW ALOFT IN CONCERT WITH WEAK SW IMPULSES WILL ALLOW FOR
PRECIP CHANCES BEGINNING WEDNESDAY AFTERNOON FOR NORTHERN REACHES OF
THE FA...BUT DEVELOPMENT WILL BE LIMITED FURTHER SOUTHWARD AS
SURFACE HIGH PRESSURE WILL SLOWLY MOVE EASTWARD INTO THE
MID-ATLANTIC.
PRECIP CHANCES WILL INCREASE MAINLY FOR PORTIONS OF NORTHEAST MO AND
ALONG AND WEST-CENTRAL IL BEGINNING WEDNESDAY NIGHT AS DIFFLUENT
FLOW ALOFT CONTINUES WITH INDICATIONS OF POTENTIAL WEAK IMPULSES
ATTENDANT ALONG THE LONGWAVE PATTERN POTENTIALLY KICKING OFF SOME
CONVECTION...WILL NEED TO MONITOR CLOSELY. COLD FRONT IN CONCERT
WITH H500 TROF INTO THE WESTERN GREAT LAKES REGION WILL BE DRAPED
OVER CENTRAL IA AND INTO THE NORTHERN FA BY 12Z THURSDAY. CLOUDS
AND ANTICIPATED PRECIP WILL LOWER TEMPS ACROSS NORTHERN AND EASTERN
PORTIONS OF THE FA...WHILE WESTERN AND SOUTHERN AREAS WILL SEE TEMPS
IN THE LOW TO MID 90S WITH HEAT INDICIES ABOVE 100F.
INTO THE 0Z FRIDAY TIMEFRAME CHANCES FOR SHOWERS AND THUNDERSTORMS
WILL EXIST ALONG AND EAST OF THE MID-MS VALLEY REGION. CONVERGENCE
IS NOTED TO BE SOMEWHAT WEAK ALONG THE WESTERN REGION OF THE FA.
AFTERWARDS CHANCES FOR PRECIP WILL DISSIPATE LATE THURSDAY NIGHT
INTO FRIDAY MORNING AS THE H500 RIDGE OF HIGH PRESSURE RETURNS
ACROSS THE MID-MS VALLEY REGION RESULTING IN HEAT INDICIES TO RISE
ABOVE 100F FOR FRIDAY.
WITH HEAT ADVISORY CRITERIA MET FOR A GOOD PORTION OF THE FA FOR
THURSDAY AND BUILDING OVER MUCH OF THE FA FOR FRIDAY AND SATURDAY
HAVE DECIDED TO CONTINUE ADVISORIES AND WARNINGS INTO SATURDAY.
FOR THE EXTENDED (FRIDAY - WEDNESDAY)...
SURFACE HIGH PRESSURE WILL KEEP THE WEATHER CLEAR FOR FRIDAY...BUT
THE HEAT WILL BE ON THE RETURN WITH SOUTHWESTERLY FLOW AT H85
ADVECTING TEMPS AROUND +22C...AND MIXED DOWN DRY ADIABATICALLY
GENERATE HIGHS IN THE MID 90S...HEAT INDICIES WITHIN 100-110
DEGREES.
H500 TROF OF LOW PRESSURE WILL MOVE THRU THE NORTHERN ROCKIES AND
INTO THE NORTHERN PLAINS BY 12Z SAT BEFORE EJECTING EASTWARD INTO
THE GREAT LAKES REGION BY 12Z SUN. DURING THIS TIMEFRAME A COLD
FRONTAL BOUNDARY WILL PROGRESS SOUTHEASTWARD INTO THE NORTHERN FA...
WITH GFS TIMING SLIGHTLY FASTER THAN ECMWF. SURFACE CONVERGENCE IS
SEEMINGLY WEAK BUT WITH SUBSTANTIAL INSTABILITY AND STEEP LOW TO MID
LEVEL LAPSE RATES HAVE KEPT SLIGHT POPS FOR NOW PENDING LATER
RUNS...BUT ANTICIPATE CONVECTIVE WEATHER ALONG THE FRONTAL BOUNDARY
AS IT PROGRESSES SOUTHEASTWARD DURING SATURDAY EVENING AND INTO
SUNDAY MORNING.
A WEDGE OF MUCH WARMER AIR WILL REMAIN ALONG AND AHEAD OF THE
PERIPHERY OF THE SURFACE FRONTAL BOUNDARY. FORECASTED TEMPS AT H85
ARE ANTICIPATED TO BE AROUND +24C FOR SATURDAY PER ECMWF...HINTING
AT UPPER 90S ACROSS THE REGION...COOLER NORTHWARD WITH POTENTIAL
CLOUD COVER IMPACTS. NEVERTHELESS HI VALUES ARE ANTICIPATED WITHIN
105-110 FOR SATURDAY...POTENTIALLY AROUND 110 FOR THE ST. LOUIS
METRO AREA.
INTO SUNDAY MORNING GFS/ECMWF IN FAIRLY GOOD AGREEMENT OF COLD
FRONTAL BOUNDARY STALLING INTO SOUTHERN MO. INDICATIONS OF
INCREASING CONVERGENCE IN TANDEM WITH H500 WEAK IMPULSES ALONG THE
SURFACE FRONTAL BOUNDARY...A CONTINUED MOIST AND UNSTABLE AIR
MASS...AND DECENT CONVERGENT H85 FLOW ALONG THE PERIPHERY OF THE
FRONTAL BOUNDARY...HAVE CONTINUED SLIGHT POPS WITH THE ONLY
QUESTIONS RESIDING WITH TIMING AND LOCATION...BUT BETTER CHANCES
EXIST ALONG AND SOUTH OF THE I-70 CORRIDOR.
PER HPC MODEL VERFICATION AND H500 ANALYSIS HAVE FOLLOWED WITH A
GREATER TENDENCY TOWARDS THE ECMWF HEREAFTER. FOR SUNDAY NIGHT AND
THRU THE REMAINDER OF THE FORECAST SURFACE HIGH PRESSURE AND
NORTHERLY FLOW INVADE THE FA AS H500 TROF LIFTS NORTHEASTWARD AND A
RIDGE OF HIGH PRESSURE BUILDS THRU THE CENTRAL PLAINS.
NORTH-NORTHWESTERLY WINDS IN WAKE OF THE H500 TROF SHOULD ALLOW
COOLER TEMPS ACROSS THE FA INTO THE BEGINNING OF NEXT WEEK.
PRESENTLY HAVE BOTH TEMPS AND DEWPOINTS SLOWLY FALLING TO MORE
NORMAL CONDITIONS FOR THIS TIME OF YEAR BY WEDNESDAY.
SIPPRELL
&&
.AVIATION...
/626 PM CDT TUE JUN 23 2009/
FOR THE 00Z TAFS...MCS ACROSS IA IS BEGINNING TO TURN SWD. HAVE
ADDED TSRA AT UIN TAF...EXPECTED TO ARRIVE JUST AFTER 02Z. MCS MAY
WEAKEN A BIT...BUT WITH STRONG COLD POOL DEVELOPED...WIND GUSTS
WILL STILL BE A THREAT. GIVEN STRENGTH OF RIDGE...IS DIFFICULT TO
DETERMINE WHAT WINDS WILL BE AFTER THE TSRA MOVE THRU REGION...BUT
SHUD BE LIGHT AND VRB. MCS IS NOT EXPECTED TO MAKE IT MUCH FURTHER
S THAN UIN AS STRONG RIDGE SHUD WEAKEN THE MCS. HAVE BACKED OFF ON
FG DEVELOPMENT TONIGHT. COU AND UIN BARELY MADE IT TO 6SM LAST
NIGHT AND THEREFORE THINK THAT IF ANYTHING DEVELOPS TONIGHT...SHUD
DROP TO MVFR FOR ONLY A BRIEF TIME. FOR WEDNESDAY...EXPECT LIGHT
WINDS WITH A SLY COMPONENT. ONLY CLOUDS SHUD BE SOME FEW-SCT CU
WITH BASES AROUND 5 KFT.
TILLY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
WARREN-WASHINGTON.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
ST. LOUIS-ST. LOUIS CITY.
IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
RANDOLPH IL-WASHINGTON IL.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jun 23, 6:02 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 602 PM CDT TUE JUN 23 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-241200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 602 PM CDT TUE JUN 23 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY ACROSS NORTHERN MISSOURI AND FAR WEST CENTRAL ILLINOIS THIS EVENING. WIND GUSTS TO 80 MPH WILL BE POSSIBLE. HIGH TEMPERATURES IN THE LOW TO MID 90S IN COMBINATION WITH HUMID CONDITIONS WILL ALLOW FOR HEAT INDICES TO REMAIN ABOVE 100F INTO THE EARLY EVENING HOURS. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHEASTERN MISSOURI AND WEST-CENTRAL ILLINOIS. WITH ANY THUNDERSTORMS THE MAIN THREATS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TEMPERATURES WILL RISE INTO THE MID TO UPPER 90S FOR WEDNESDAY WITH HEAT INDICES ABOVE 100 DEGREES FOR MOST LOCATIONS...ABOVE 105 DEGREES FOR AREAS AROUND AND WEST OF THE ST. LOUIS METRO AREA. LOCATIONS WITHIN AND THE ST. LOUIS METRO AREA WILL SEE HEAT INDICES ABOVE 110 DEGREES. THERE IS A CHANCE OF THUNDERSTORMS BEGINNING WEDNESDAY EVENING FOR NORTHEAST MISSOURI AND WEST-CENTRAL ILLINOIS...AND AGAIN FOR LOCATIONS ALONG AND EAST OF THE MISSISSIPPI RIVER VALLEY FOR THURSDAY. HEAT INDICES ABOVE 100 DEGREES WILL EXIST FOR LOCATIONS WITHIN AND SURROUNDING THE ST. LOUIS METRO AREA AND WESTWARD FOR THURSDAY. FRIDAY AND INTO SATURDAY HEAT INDICES OF 100 TO 105 DEGREES WILL EXIST ACROSS MUCH OF THE FORECAST AREA...WITH HEAT INDICES ABOVE 110 DEGREES FOR THE ST. LOUIS METRO AREA. THE EXCESSIVE HEAT WARNING AND HEAT ADVISORY HAS BEEN EXTENDED THROUGH SATURDAY AFTERNOON. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FOR SATURDAY NIGHT AND INTO SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CVKING
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Pike, Ralls, Shelby | 53 min |
| Jun 24, 6:10 AM CDT | River Flood Warning | LSX | Pike | 3 days |
| Jun 24, 11:47 AM CDT | Areal Flood Advisory | LSX | Knox, Shelby | 6 hr |
| Jun 24, 2:34 PM CDT | Areal Flood Advisory | LSX | Cole, Moniteau | 4 hr |
| Jun 24, 3:18 PM CDT | Areal Flood Advisory | LSX | Bond, Fayette | 4 hr |
| Jun 24, 3:45 PM CDT | Flash Flood Warning | LSX | Fayette | 6 hr |
| Jun 24, 4:35 PM CDT | Areal Flood Advisory | LSX | Montgomery | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.